Electron. J. Diff. Eqns., Vol. 2007(2007), No. 70, pp. 1-6.

Existence of positive pseudo-symmetric solutions for one-dimensional p-Laplacian boundary-value problems

Yitao Yang

We prove the existence of positive pseudo-symmetric solutions for four-point boundary-value problems with p-Laplacian. Also we present an monotone iterative scheme for approximating the solution. The interesting point here is that the nonlinear term f involves the first-order derivative.

Submitted March 12, 2007. Published May 10, 2007.
Math Subject Classifications: 34B15, 34B18.
Key Words: Iterative; pseudo-symmetric positive solution; p-Laplacian.

Show me the PDF file (192K), TEX file, and other files for this article.

Yitao Yang
Institute of Automation, Qufu Normal University
Qufu, Shandong 273165, China
email: yitaoyangqf@163.com

Return to the EJDE web page